Optimality of embeddings of Bessel-potential-type spaces into generalized Hölder spaces.

Título inglés Optimality of embeddings of Bessel-potential-type spaces into generalized Hölder spaces.
Título español Optimalidad de inmersiones de espacios de tipo potencial de Bessel en espacios de Hölder generalizados.
Autor/es Gogatishvili, Amiran ; Neves, Júlio S. ; Opic, Bohumír
Organización Math. Inst. Acad. Sci., Praga, República Checa;Dep. Mat. FUniv. Coimbra, Coimbra, Portugal
Revista 0214-1493
Publicación 2005, 49(2): 297-327, 23 Ref.
Tipo de documento articulo
Idioma Inglés
Resumen inglés We establish the sharpness of embedding theorems for Bessel-potential spaces modelled upon Lorentz-Karamata spaces and we prove the non-compactness of such embeddings. Target spaces in our embeddings are generalized Hölder spaces. As consequences of our results, we get continuous envelopes of Bessel-potential spaces modelled upon Lorentz-Karamata spaces.
Clasificación UNESCO 120210
Palabras clave español Inmersiones ; Espacios de funciones lineales ; Espacios de Lorentz ; Potencial de Bessel ; Espacios de Sobolev ; Espacios de Hölder generalizados
Icono pdf Acceso al artículo completo